# SDR DHL9774103C

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMPT, STA 480 AT STRINGER 29L CORRODED.  REMOVED FASTENERS AND REMOVED STRINGER SPLICE, INSTALLED SPLICE PER SRM 51-30-2, SPLICE 15 BY 2.5.
